# SDR SWAA2022022237890

- Difficulty date: August 15, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 21,098 hours, 9,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD SPLICE PLATE STA 777 HAS CORROSION. / REPLACED AFT CARGO COMPARTMENT FLOORBOARD SPLICE PLATE P#146A9401/3030573 TAG#WN5132 IAW IPC 737-800 53-42-11-26 PG 26-28 AND BOEING DWG #146A9401 REV C
